An adaptive control with optimal disturbances rejection

Shengping Li, YingHui Fan. An adaptive control with optimal disturbances rejection. Science in China Series F: Information Sciences, 55(7):1704-1714, 2012. [doi]

@article{LiF12-22,
  title = {An adaptive control with optimal disturbances rejection},
  author = {Shengping Li and YingHui Fan},
  year = {2012},
  doi = {10.1007/s11432-011-4499-x},
  url = {http://dx.doi.org/10.1007/s11432-011-4499-x},
  researchr = {https://researchr.org/publication/LiF12-22},
  cites = {0},
  citedby = {0},
  journal = {Science in China Series F: Information Sciences},
  volume = {55},
  number = {7},
  pages = {1704-1714},
}